It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Smoking Cessation Message Board


Smoking Cessation Board Index


I took chantix about a year and a half ago and am wondering the same thing.
Will I ever be the same? I have quit smoking which I am glad of however I do wonder if it was worth it.
I feel I have had many side effects and continue to have them. I've been depressed, am extremely sensitive, will cry often and sometimes cry for no apparent reason. I get so agitatated I can't hardly stand it. I have had severe mood swings consisting of anger. Have a high intolerance of people, they just really annoy me. I get really angry easily and seem to just not like people anymore or just get so annoyed with them I could just scream. and this includes the people I love like family. I really just don't know what to do. Some of this seems to be getting better lately. But there have been other times when I felt like it was getting better and then it would return. It does seem less severe though.
However now I am having sleeping issues and this is a new one after being off the chantix for over a year, can this too be from it ? After so much time has passed? I wake up in the middle of the night usually after being asleep for around 4 hrs. and can't get back to sleep for an hour or two, sometimes longer. I know it sounds crazy but I really do think it is from the chantix even after being off it for such a long time.
I have also gained weight and seem to continue to do so. It seems no matter what I do, I can't loose the weight even with dieting and exercise, just seems I continue to gain and gain. I having been eating healtheir now and eating less however it seems I just continue to gain. Someone please, please help.
This has really been a nightmare for me. I really think it is all linked especially after reading these posts. Unfortunately it seems I have been plagued with with many side effects from this. I really wish I could turn back the clock and not have taken this medicine.
I also recently have noticed at times that I am really out of breath. (I read a post about someone else having the same issue, which I thought it mustn't be a coincidince. There must be something to this. I wondered myself after all this time I'm now short of breath, how can this be ? I would get short of breath when I was smoking but it got better after I stopped smoking. Then like I said it returned after a yr. and a half. So I figured there must be a link to it when I read that someone else was also having shortness of breath.
Also recently started having pain in my elbow, has been going on for over a month now. I already had problems with arms and fingers tingling and falling asleep. That has been going on for years. But the pain in the elbow is new, don't know if there is a possible link to chantix, however did read that some people have joint pain. I don't know, this is really crazy. Has anyone had things like this happen after being off the chantix for such a long time? I know it seems crazy but I'm just really wondering if there's a link.
This is all so strange to me. I feel like a different person and not for the better. I really wonder if it was worth it. Cuz I really hate the way I feel. I think a lot about killing myself, I just hate the way I feel, I have no more joy, I feel numb, it is really hard to describe I just don't feel right, it's like I just don't have any feeling anymore. Sometimes I think if this is how I'm going to feel the rest of my life then I don't want to live, it's not so much that I really want to kill myself, it's just how I feel, I just don't feel right, and so I don't want to go on living like this.
I guess the thing that keeps me hanging on is I don't want to do that to my family, and that it seems like it might be getting somewhat better. And I keep wondering if others are having the same issues and that if so then maybe I will hear about something that can help or that yes it will eventually go away. And now after reading some of the posts I see that others are having some of the same issues and so maybe I will hear of something that will help or that yes it will eventually go away and I will feel like I use to. I just really don't want to take any kind of medication, I just fear that it will cause some other problem or more problems.
If anyone has any solutions please let me know, or hope.
Feeling really desperate!

--------------------------------------------------------------------------------





All times are GMT -7. The time now is 12:24 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!